# SDR DXTA2019093002906

- Difficulty date: September 29, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800164
- Aircraft time: 10,624 hours, 7,003 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN ODOR BURNING SMELL - APPROXIMATELY FIVE MINUTES AFTER TAKEOFF, CREW NOTICED A BURNING PLASTIC SMELL. APU WAS OFF AND BLEED AIR ON AS NORMAL. CREW RAN ODOR/SMOKE IN COCKPIT CHECKLIST.  RAN APU FOR APPROX 1/2 HOUR,  NO BURNING PLASTIC SMELL NOTED. RAN THROUGH ALL ELECTRICAL SYSTEMS,  LIGHTS, AVIONICS, CABIN, HEATS, ETC. NO SMELL. RAN BOTH LT AND RT ENGINES.  RT ENGINE START, NOTICED A SLIGHT OZONE TYPE ODOR THAT DISSIPATED AFTER SOME RUN TIME.  AFTER BRINGING THE RT ENGINE UP TO CRUISE POWER, BRIEFLY SMELLED THIS ODOR AGAIN.  NOTIFIED MCC WHO WAS IN AGREEMENT WITH REPLACING THE OZONE CONVERTERS AS A BEST PRECAUTION.   RAN ENGINES AND APU AGAIN,  NO SMELLS NOTED AT ALL. RAN ALL AVIONICS, CABIN POWER, ETC - NO SMELL.   BORESCOPED APU INLET AND BLEED AIR OUTPUT FOR ANY SIGNS OF OIL RESIDUE WITH NONE NOTED.  CHECKED GALLEY, AFT BAGGAGE, FWD BAGGAGE. AFT LAV. ALL EASILY ACCESSIBLE ELECTRICAL EQUIPMENT INSIDE THE CABIN WAS CHECKED WITH NO OBVIOUS DEFECTS,. OPS CHECKS OF CABIN SYSTEMS GOOD - NO DEFECTS NOTED AND NO SMELLS. PER MCC, CONTINUED WITH REPLACEMENT OF BOTH LH AND RH OZONE CONVERTERS. OPS CHECKS AND LEAK CHECKS SATISFACTORY WITH NO FURTHER DEFECTS NOTED.  WORK PERFORMED IAW MM 21-71-00.
